# SDR DXTA2013080505466

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 9,168 hours, 7,382 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 982814
- Part serial: 0767
- Condition: Failed
- Location: Mlg
- Part time: 9,168 hours, 7,382 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE FAILED DURING TAXI.  RIGHT COCKPIT BRAKE PEDAL FAILED TO MAINTAIN BRAKE PRESSURE TO RT MAIN WHEEL BRAKE.  LT PILOT TOOK CONTROL OF THE ACFT AND BRAKING ACTION APPEARED TO BE SOMEWHAT NORMAL FOR THE REMAINDER OF THE TAXI.  RT BRAKE DID SEEM SOFTER THAN THE LT.  FLUID LEVELS WERE NORMAL ON POST FLIGHT.  R & R CO-PILOTS RT MASTER CYLINDER.  TORQUED AND SAFETIED, BLED BRAKES. OPS AND LEAK CHECKS GOOD.  DONE IAW MM 32-42-02 AND 32-42-00.
